# SDR P5CA9700755

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 670-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT MARK FOUND IN SEVERAL PLACES BS 670 TO 700, STR R32 TO R38.  SMOOTHED OUT AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
